# SDR SWAA2013062517560

- Difficulty date: June 19, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 91,126 hours, 62,955 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FORE FLAP UPPER SURFACE DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
